Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on evaluations of multiple zeta values


Author: Shuichi Muneta
Journal: Proc. Amer. Math. Soc. 137 (2009), 931-935
MSC (2000): Primary 11M41; Secondary 11M06
DOI: https://doi.org/10.1090/S0002-9939-08-09592-0
Published electronically: September 25, 2008
MathSciNet review: 2457432
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a short and simple proof of the remarkable evaluations of multiple zeta values established by D. Bowman and D. M. Bradley.


References [Enhancements On Off] (What's this?)

  • [1] J. M. Borwein, D. M. Bradley, and D. J. Broadhurst, Evaluations of k-fold Euler/Zagier sums: A compendium of results for arbitrary k, Electron. J. Combin. 4, No. 2 (1997). MR 1444152 (98b:11091)
  • [2] J. M. Borwein, D. M. Bradley, D. J. Broadhurst and P. Lisonĕk, Combinatorial aspects of multiple zeta values, Electron. J. Combin. 5, Research Paper 38 (1998). MR 1637378 (99g:11100)
  • [3] J. M. Borwein, D. M. Bradley, D. J. Broadhurst and P. Lisonĕk, Special values of multiple polylogarithms, Trans. Amer. Math. Soc. 353, No. 3 (2001), 907-941. MR 1709772 (2003i:33003)
  • [4] D. Bowman and D. M. Bradley, The algebra and combinatorics of shuffles and multiple zeta values, J. Combin. Theory Ser. A 97 (2002), 43-61. MR 1879045 (2003j:05010)
  • [5] M. Hoffman, Multiple harmonic series, Pacific J. Math. 152 (1992), 275-290. MR 1141796 (92i:11089)
  • [6] M. Hoffman, The algebra of multiple harmonic series, J. Algebra 194 (1997), 477-495. MR 1467164 (99e:11119)
  • [7] K. Ihara, M. Kaneko, and D. Zagier, Derivation and double shuffle relations for multiple zeta values, Compos. Math. 142 (2006), 307-338. MR 2218898 (2007e:11110)
  • [8] D. Zagier, Values of zeta functions and their applications, First European Congress of Mathematics, Vol. II, Progr. Math., 120, Birkhäuser, Basel, 1994, pp. 497-512. MR 1341859 (96k:11110)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M41, 11M06

Retrieve articles in all journals with MSC (2000): 11M41, 11M06


Additional Information

Shuichi Muneta
Affiliation: Graduate School of Mathematics, Kyushu University, Fukuoka 812-8581, Japan
Email: muneta@math.kyushu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-08-09592-0
Keywords: Multiple zeta values, shuffle
Received by editor(s): March 13, 2008
Received by editor(s) in revised form: March 29, 2008
Published electronically: September 25, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society